# SDR SWAA2020061892236

- Difficulty date: June 1, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXTERIOR FUSELAGE SKIN @STA. 927+5.8; 2.9' BELOW STR. 18L / ACCOMPLISHED SKIN REPAIR BS 927+5.8 2.9' BELOW STR 18L IAW ATS ER 20-02685 REV IR & SWA WORK INSTRUCTION NO. 20-153-00799 REV IR
